IJPAM: Volume 57, No. 3 (2009)

AVERAGING OF DIFFERENTIAL EQUATIONS WITH
HUKUHARA DERIVATIVE WITH MAXIMA

Olga D. Kichmarenko
Department of Optimal Control and Economic Cybernetics
Odessa National ``I.I. Mechnikov'' University
2, Dvoryanskaya Str., Odessa, 65026, UKRAINE
e-mail: olga.kichmarenko@gmail.com


Abstract.Justification of the averaging method for differential equations with Hukuhara derivative with maxima is presented. Two theorems on substantiates for differential equations with Hukuhara derivative with maxima are established.

Received: November 23, 2009

AMS Subject Classification: 34K33, 26A33

Key Words and Phrases: averaging method, differential equations with Hukuhara derivative, differential equations with delay, differential equations with maxima, automatic regulation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 57
Issue: 3